Facebook Instagram Twitter RSS Feed Back to top

The retraction of certain Banach right modules associated to a character

In: Mathematica Slovaca, vol. 69, no. 4
Mahshid Dashti - Sima Soltani Renani
Detaily:
Rok, strany: 2019, 891 - 900
O článku:
Let ${\mathcal A}$ be a Banach algebra and let ${\mathcal M}$ be a unital Banach algebra. For a homomorphism $Φ$ from $\mathcal{A}$ into $\mathcal{M}$, we consider ${\mathcal M}$ as a Banach right ${\mathcal A}$-module and investigate when ${\mathcal M}$ is a retract of ${\mathcal A}$ with respect to $Φ$. We also give characterizations of admitting vector-valued invariant $Φ$-means in terms of projectivity and injectivity. Finally, we apply these results to abstract Segal algebras.
Ako citovať:
ISO 690:
Dashti, M., Renani, S. 2019. The retraction of certain Banach right modules associated to a character. In Mathematica Slovaca, vol. 69, no.4, pp. 891-900. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0260

APA:
Dashti, M., Renani, S. (2019). The retraction of certain Banach right modules associated to a character. Mathematica Slovaca, 69(4), 891-900. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0260
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 19. 7. 2019